Alert archive / Maryland / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 9, 2011Queen Anne's County, Maryland; Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 9, 2011, 11:29 PM EDT for Queen Anne's County, Maryland; Kent County, Delaware. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 11:29 PM EDT (03:29 UTC)
Expired
Jun 10, 2011, 12:30 AM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 60 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 11:55 PM EDTTSTM WND DMGStevensville, MDTREES DOWN.
Jun 10, 12:05 AM EDTTSTM WND DMG15 S Chestertown, MDTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1601 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WWUS81 KPHI 100329
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EDT THU JUN 9 2011

DEZ002-MDZ012-015-019-020-100430-
CAROLINE MD-KENT MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
1129 PM EDT THU JUN 9 2011

...DEVELOPING THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN 
ANNE'S AND TALBOT COUNTIES...

AT 1123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF DEVELOPING THUNDERSTORMS FROM ABOUT 15 MILES SOUTH OF 
MIDDLETOWN TO ABOUT 30 MILES SOUTH OF BALTIMORE...MOVING EAST AT 
ABOUT 25 MPH. THE THUNDERSTORMS WILL BE NEAR LEIPSIC...HOPE AROUND 
1145 PM...WYE MILLS...STARR AROUND MIDNIGHT...SKIPTON...JUMPTOWN 
AROUND 1215 AM...VIOLA AND MAGNOLIA AROUND 1230 AM.

THESE STORMS ALREADY WERE GENERATING DANGEROUS CLOUD TO GROUND 
LIGHTNING...AND THEY MAY STRENGTHEN AS THEY MOVE EAST. 

WHEN THUNDERSTORMS APPROACH...DO NOT SEEK SHELTER UNDER TREES. MOVE 
INDOORS. 

LAT...LON 3905 7631 3901 7629 3899 7620 3900 7618
      3903 7625 3908 7624 3928 7581 3929 7542
      3924 7538 3907 7539 3883 7594 3882 7620
      3886 7624 3889 7621 3894 7624 3890 7624
      3893 7628 3884 7638 3885 7639

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 9, 10:10 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 9, 10:10 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 PM EDT THU JUN 9 2011

.SYNOPSIS...
LOW PRESSURE MOVING ACROSS EASTERN CANADA WILL SEND A COLD FRONT
THROUGH OUR REGION TONIGHT. THIS BOUNDARY WILL STALL OVER OR JUST
TO THE SOUTH OF THE AREA THROUGH SATURDAY. ON SUNDAY, ANOTHER COLD
FRONT WILL PUSH THROUGH THE MID ATLANTIC STATES. HIGH PRESSURE
FROM THE GREAT LAKES WILL THEN BUILD OVER OUR REGION FOR THE EARLY
PART OF NEXT WEEK. A WARM FRONT SHOULD THEN APPROACH THE AREA
AROUND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS THE
DELMARVA AND ERN NJ. THE SVR WATCH ISSUED EARLIER HAS EXPIRED.
SEVERAL REPORTS OF LIMBS DOWNED AND PENNY TO DIME SIZED HAIL AS
THE STORMS MOVED THROUGH. THE LSR REPORTS DETAIL THE TIMES AND
PLACES OF SVR WEATHER.

SCATTERED SHOWERS WILL DIMINISH OVERNIGHT AND PATCHY FOG WILL
DEVELOP. SKIES WILL BE MOSTLY CLOUDY...BUT MAY BREAK UP A LITTLE
TOWARD DAWN. TEMPERATURES HAVE FALLEN BACK TO MORE COMFORTABLE
LEVELS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
THE MODELS DEPICT THE FRONTAL BOUNDARY GRADUALLY SETTLING OVER OR
JUST TO THE SOUTH OF THE FORECAST AREA DURING FRIDAY AND INTO
SATURDAY. WITH THIS FRONT IN OUR VICINITY FOR FRIDAY AND SATURDAY,
MORE CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED,
WITH THE MODELS ALSO DEPICTING A FEW UPPER LEVEL DISTURBANCES
TRACKING NEAR OR ALONG THE BOUNDARY.

THERE WILL BE SOME RELIEF FROM THE RECENT HEAT WAVE ACROSS THE
REGION AS A COOLER AIR MASS FILTERS IN BEHIND THE STALLING COLD
FRONT.

SHOWER AND TSRA ACTIVITY SHOULD CONTINUE UNTIL A COLD FRONT
CLEARS OUR CWA LATE ON SUNDAY. WHILE THE WEEKEND TIMING IS NOT
GOOD, THE NEED FOR SOME PRECIPITATION IS INCREASING WITH EACH
PASSING DAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A MID LEVEL TROUGH FROM THE NORTHWEST IS EXPECTED TO DROP OVER
OUR REGION EARLY IN THE NEW WEEK WITH ITS AXIS PASSING OVERHEAD
AROUND TUESDAY. A RIDGE IS FORECAST TO FOLLOW WITH THE RIDGE AXIS
ANTICIPATED TO ARRIVE AROUND THURSDAY.

AT THE SURFACE, HIGH PRESSURE IS EXPECTED TO BE OVER THE GREAT
LAKES ON SUNDAY NIGHT. THE HIGH SHOULD BUILD SLOWLY TO THE
SOUTHEAST, PASSING OVER OUR REGION AROUND TUESDAY NIGHT. A WARM
FRONT IS FORECAST TO APPROACH FROM THE SOUTHWEST ON THURSDAY.

AFTER SOME LINGERING SHOWERS AND THUNDERSTORMS ON SUNDAY EVENING,
ESPECIALLY ON THE COASTAL PLAIN, DRY WEATHER IS ANTICIPATED FROM
SUNDAY NIGHT THROUGH WEDNESDAY NIGHT. WE WILL INCLUDE A SLIGHT
CHANCE FOR SHOWERS AND THUNDERSTORMS WITH THE APPROACHING WARM
FRONT ON THURSDAY.

NEAR SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

AT 0030Z, THE THUNDERSTORMS WERE TO THE EAST OF KABE AND KRDG.
THEY WERE MOVING THROUGH KTTN, KPNE, KPHL AND KILG AND THEY SHOULD
BE OUT OF THE PICTURE AT THOSE LOCATIONS BEFORE 0130Z. IT LOOKS AS
THOUGH THE THUNDERSTORMS WILL REACH KMIV AND KACY AND THE TAFS
WILL BE UPDATED TO INCLUDE THEM IN THE 0100Z TO 0300Z TIME FRAME.

WE PLACED MVFR FOG AT KRDG BASED ON CLIMATOLOGY. ALL TERMINAL
OVERNIGHT, THERE WILL BE DEBRIS CLOUDINESS MAINLY AT MID AND HIGH
LEVELS.

THE COLD FRONT THAT IS TRIGGERING THE TSRAS TODAY WILL SETTLE
SOUTH OF THE TERMINALS BY FRIDAY MORNING. A GRADUAL SHIFT IN THE
WINDS FROM WEST TO NORTH SHOULD OCCUR OVERNIGHT AND THEN FROM
NORTH TO EAST ON FRIDAY.

SOME SHRAS AND TSRAS MIGHT OCCUR DURING FRIDAY AFTERNOON, BUT
GREATEST CHANCES AS OF NOW APPEAR SOUTH OF OUR FORECAST TERMINALS.

OUTLOOK...
THE FRONT IS FORECAST TO STALL JUST TO OUR SOUTH, THEN GRADUALLY
BEGIN TO BECOME MORE ACTIVE UNTIL A LOW ON IT PASSES EAST OF OUR
AREA ON SUNDAY. SO WHILE MAINLY VFR CONDITIONS SHOULD OCCUR, THERE
WILL BE TIMES FROM FRIDAY AFTERNOON INTO SUNDAY WHERE SHRAS AND
TSRAS SHOULD RESTRICT BOTH CIGS AND VSBYS TO MVFR LEVELS AND FOR
SHORT DURATIONS MAYBE IFR CONDITIONS. PRIMARILY VFR CONDITIONS ARE
THEN EXPECTED ON MONDAY AND TUESDAY.

&&

.MARINE...
SUB-ADVISORY CONDITIONS STILL ARE FORECAST THROUGH THE FORECAST
PERIOD. WINDS AND SEAS MAY APPROACH THE CRITERIA OVER THE NORTHERN
ATLANTIC WATERS IN THE WAKE OF THE COLD FRONT FRIDAY NIGHT AND
SATURDAY. ON-AND-OFF CONVECTION BECOMES POSSIBLE BEGINNING LATE
THIS AFTERNOON OR TONIGHT AND IS EXPECTED TO END BY MONDAY AS THE
FRONT STALLS JUST TO OUR SOUTH AND THEN BECOMES ACTIVE. HIGH
PRESSURE THEN TRIES TO NOSE IN AND BRING DECENT BOATING CONDITIONS
FOR THE START OF THE WORK WEEK.

WE ANTICIPATE A LOW RISK OF RIP CURRENTS ON FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE/O'HARA
NEAR TERM...O'HARA
SHORT TERM...KLINE
LONG TERM...IOVINO
AVIATION...GIGI
MARINE...GIGI
Hazardous weather outlook, Jun 9, 10:01 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT THU JUN 9 2011

NJZ001-007>010-012-013-015-017>019-PAZ054-055-060>062-067>071-110215-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1001 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ014-016-020>027-110215-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1001 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE UNTIL SHORTLY AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110215-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1001 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 9, 9:58 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     TOLCHESTER              39.22N  76.24W
06/09/2011                   KENT               MD   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER PHI1100237

PDS
Special weather statement, Jun 9, 9:59 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT THU JUN 9 2011

DEZ002-100230-
KENT DE-
959 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...

AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF DOVER...MOVING EAST AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR DOVER AROUND 1005 PM AND LITTLE CREEK
AROUND 1010 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3926 7571 3930 7543 3924 7538 3918 7539
      3915 7540 3914 7539 3909 7540 3908 7569
Local storm report, Jun 9, 10:41 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             BRIDGETON               39.43N  75.23W
06/09/2011  M1.00 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            WIND ESTIMATED AT 45 MPH

&&

CORRECTED REMARKS

EVENT NUMBER PHI1100238

PO
Local storm report, Jun 9, 10:56 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1056 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND GST     MILLVILLE               39.39N  75.05W
06/09/2011  M64 MPH          CUMBERLAND         NJ   ASOS

&&

EVENT NUMBER PHI1100239

PO
Local storm report, Jun 9, 11:06 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1106 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             WOODBINE                39.23N  74.81W
06/09/2011  M1.00 INCH       CAPE MAY           NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100240

PO
Special weather statement, Jun 9, 11:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EDT THU JUN 9 2011

DEZ002-MDZ012-015-019-020-100430-
CAROLINE MD-KENT MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
1129 PM EDT THU JUN 9 2011

...DEVELOPING THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN
ANNE'S AND TALBOT COUNTIES...

AT 1123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF DEVELOPING THUNDERSTORMS FROM ABOUT 15 MILES SOUTH OF
MIDDLETOWN TO ABOUT 30 MILES SOUTH OF BALTIMORE...MOVING EAST AT
ABOUT 25 MPH. THE THUNDERSTORMS WILL BE NEAR LEIPSIC...HOPE AROUND
1145 PM...WYE MILLS...STARR AROUND MIDNIGHT...SKIPTON...JUMPTOWN
AROUND 1215 AM...VIOLA AND MAGNOLIA AROUND 1230 AM.

THESE STORMS ALREADY WERE GENERATING DANGEROUS CLOUD TO GROUND
LIGHTNING...AND THEY MAY STRENGTHEN AS THEY MOVE EAST.

WHEN THUNDERSTORMS APPROACH...DO NOT SEEK SHELTER UNDER TREES. MOVE
INDOORS.

LAT...LON 3905 7631 3901 7629 3899 7620 3900 7618
      3903 7625 3908 7624 3928 7581 3929 7542
      3924 7538 3907 7539 3883 7594 3882 7620
      3886 7624 3889 7621 3894 7624 3890 7624
      3893 7628 3884 7638 3885 7639

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:10 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Mercer, Salem65 min
Jun 9, 10:05 PM EDTSpecial Marine WarningPHI40 min
Jun 9, 10:13 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem47 min
Jun 9, 10:32 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem58 min
Jun 9, 10:52 PM EDTSpecial Marine WarningPHI83 min
Jun 9, 10:59 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Ocean46 min
Jun 9, 11:24 PM EDTSpecial Marine WarningPHI96 min
Jun 10, 6:14 PM EDTSpecial Weather StatementPHICumberland61 min
Jun 10, 7:07 PM EDTSpecial Weather StatementPHICumberland53 min
Jun 9, 8:45 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's60 min
Jun 9, 11:46 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot59 min
Jun 10, 12:16 AM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot59 min
Jun 10, 1:01 AM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot119 min
Jun 9, 9:41 PM EDTSpecial Weather StatementPHIKent64 min
Jun 9, 9:59 PM EDTSpecial Weather StatementPHIKent31 min
Jun 10, 5:27 PM EDTSpecial Weather StatementPHISussex63 min

Nearby

Special Weather Statements in Maryland, 2011Special Weather Statements in Delaware, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.